Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 11, 2015Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 11, 2015, 7:34 PM EDT for Berks County, Pennsylvania. It was in force for 1 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2015, 7:34 PM EDT (23:34 UTC)
Expired
Jun 11, 2015, 7:35 PM EDT
In force
1 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 151 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1485 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WWUS81 KPHI 112334 AAA
SPSPHI

SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
734 PM EDT THU JUN 11 2015
 
PAZ060-103-112335-
WESTERN MONTGOMERY-BERKS-
734 PM EDT THU JUN 11 2015

...SPECIAL WEATHER STATEMENT FOR CENTRAL BERKS AND NORTHWESTERN
MONTGOMERY COUNTIES CANCELLED...

THE STORM THAT PROMPTED THE SPECIAL WEATHER STATEMENT HAS WEAKENED.

LAT...LON 4048 7626 4053 7621 4054 7617 4056 7613
      4058 7605 4057 7602 4061 7600 4047 7557
      4030 7564
TIME...MOT...LOC 2237Z 286DEG 20KT 4053 7613 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 11, 3:36 PM EDT, 3 hours 58 minutes earlier.

Area forecast discussion, Jun 11, 3:36 PM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT THU JUN 11 2015

.SYNOPSIS...
A WEAK FRONT TO THE NORTH WILL MOVE LITTLE TONIGHT...THEN LIFT
NORTHWARD FRIDAY. LOW PRESSURE WILL MOVE ACROSS CANADA FRIDAY AND
SATURDAY. IT WILL CAUSE A COLD FRONT TO MOVE THROUGH OUR AREA
SATURDAY EVENING. HIGH PRESSURE WILL AFFECT THE REGION SUNDAY AND
MONDAY. ANOTHER DISTURBANCE WILL APPROACH MONDAY NIGHT AND REMAIN IN
THE AREA THROUGH THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A SLOW MOVING FRONTAL BOUNDARY EXTENDED FROM NEW ENGLAND ACROSS THE
LOWER HUDSON RIVER VALLEY TO NORTHERN PENNSYLVANIA AT MID AFTERNOON.
THE BOUNDARY WILL CONTINUE TO SINK SOUTHWARD INTO THIS EVENING AND
IT SHOULD STALL ACROSS THE MIDDLE OF OUR FORECAST AREA OVERNIGHT.

WE CONTINUE TO EXPECT SCATTERED TO ISOLATED SHOWERS AND
THUNDERSTORMS IN EASTERN PENNSYLVANIA AND IN NORTHERN AND CENTRAL
NEW JERSEY INTO THIS EVENING DUE TO THE FRONTAL BOUNDARY AND THE
INCREASING INSTABILITY. THE CONVECTION IS ANTICIPATED TO DISSIPATE
WITH THE LOSS OF DAYTIME HEATING.

HAZY SUNSHINE WAS BEING REPORTED THROUGHOUT OUR FORECAST AREA THIS
AFTERNOON. THE HAZE MAY BE PARTIALLY ASSOCIATED WITH THE SMOKE PLUME
FROM THE WILDFIRES UP IN CANADA. THE HAZE MAY REMAIN OVERHEAD FOR
TONIGHT AND IT MAY LOWER A BIT MORE, AS WELL.

OVERNIGHT TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 60S AND
LOWER 70S WITH A LIGHT WIND. THE WIND DIRECTION SHOULD FAVOR THE
SOUTH AND SOUTHWEST.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
WE HAVE ISSUED A HEAT ADVISORY FOR THE HIGHLY URBANIZED AREAS IN AND
AROUND PHILADELPHIA FOR FRIDAY AFTERNOON AND EARLY FRIDAY EVENING.
THE MAXIMUM TEMPERATURES ON FRIDAY SHOULD BE SIMILAR TO THOSE OF
TODAY. HOWEVER, DEW POINT READINGS ARE FORECAST TO BE A NOTCH HIGHER
AND HEAT INDEX VALUES OF 96 TO 98 MAY BE COMMON.

WE ARE ANTICIPATING A MOSTLY SUNNY SKY FOR FRIDAY. THERE SHOULD BE
LESS HAZE AS THE WEATHER SYSTEM OVER THE UPPER MISSISSIPPI RIVER
VALLEY AND THE GREAT LAKES BLOCKS ADDITIONAL SMOKE FROM ADVECTING
OVER OUR REGION.

THERE SHOULD BE ENOUGH INSTABILITY ON FRIDAY AFTERNOON TO RESULT IN
ANOTHER ROUND OF SCATTERED TO ISOLATED THUNDERSTORMS, MAINLY IN
EASTERN PENNSYLVANIA AND IN NORTHERN, CENTRAL AND SOUTHWESTERN NEW
JERSEY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
SUMMERLIKE WARMTH AND HUMIDITY WILL CONTINUE EARLY IN
THE EXTENDED PERIOD. DEW POINTS FRI NIGHT INTO SATURDAY WILL BE IN
THE UPPER 60S TO LOW 70S IN MOST AREAS. THIS COMBINED WITH
TEMPERATURES NEAR 90 ON SATURDAY WILL BRING HEAT INDEX VALUES IN THE
LOW 90S IN MANY AREAS. A COLD FRONT WILL CROSS THE REGION SAT
AFTERNOON INTO THE EVENING...BRINGING A CHC FOR SHOWERS/TSTMS.
LOCALLY HEAVY RAINS ARE POSSIBLE WITH THE PWAT VALUES BEING RATHER
HIGH ACROSS THE AREA.

WE WILL WRITE A DRY FCST FOR SUNDAY INTO EARLY MONDAY FOR NOW. THERE
SEEMS TO BE GOOD MODEL AGREEMENT THAT HIGH PRESSURE WILL NOSE BACK
INTO THE AREA. TEMPERATURES WILL BE BACK NEAR SEASONAL NORMS...MAYBE
A DEGREE OR SO ABOVE NORMAL WITH HIGHS IN THE LOW/MID 80S SOUTH AND
UPPER 70S/LOW 80S NORTH.

THE CHCS FOR SHOWERS AND TSTMS INCREASE AGAIN MON AFTERNOON AND THEY
CARRY INTO THE MIDDLE OF THE WEEK. ANOTHER FRONT APPROACHES FROM THE
WEST AND STALLS ACROSS THE AREA. SEVERAL SHORT WAVES WILL TRIGGER
AFTERNOON/EARLY EVENING SHOWERS/TSTMS. TEMPERATURES WILL RISE
SEVERAL DEGREES ABOVE NORMAL...BUT HOLD SHORT OF 90 DEGREES IN MOST
AREAS.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WE CONTINUE TO ANTICIPATE SCATTERED TO ISOLATED SHOWERS AND
THUNDERSTORMS ACROSS THE NORTHERN PART OF OUR FORECAST AREA INTO THIS
EVENING. WE HAVE MENTIONED THE POSSIBILITY IN THE KABE TAF. OUR
REMAINING SEVEN TAF SITES ARE EXPECTED TO REMAIN RAIN-FREE.

HAZE IS FORECAST TO BE A CONCERN INTO FRIDAY MORNING AT OUR TAF
SITES. WE HAVE FORECAST MAINLY MVFR VISIBILITY RESTRICTIONS THROUGH
THAT TIME, THEN AN IMPROVEMENT TO VFR FOR LATE FRIDAY MORNING AND
FRIDAY AFTERNOON. SCATTERED TO ISOLATED THUNDERSTORMS ARE POSSIBLE
ON FRIDAY AFTERNOON.

A SOUTHWEST TO SOUTH WIND AROUND 8 TO 10 KNOTS WITH GUSTS ABOUT 16
OR 18 KNOTS SHOULD PERSIST INTO THIS EVENING. WIND SPEEDS ARE
ANTICIPATED TO DROP TO 6 KNOTS OR LESS FOR TONIGHT BEFORE RECOVERING
TO 8 TO 10 KNOTS ON FRIDAY WITH GUSTS AGAIN FORECAST TO BE AROUND 16
TO 18 KNOTS.

OUTLOOK...
FRI NIGHT THRU SAT NIGHT...MOSTLY VFR BUT LOWER  CONDITIONS IN
    SCT SHOWERS AND TSTMS. PATCHY HAZE AND FOG.
SUN THRU TUE...MOSTLY VFR. SHOWERS POSSIBLE MON AFTERNOON THRU
    TUE.

&&

.MARINE...
A SOUTHERLY WIND AROUND 10 TO 15 KNOTS IS ANTICIPATED FOR TONIGHT
AND FRIDAY. WAVE HEIGHTS ON OUR OCEAN WATERS SHOULD BE 2 TO 4 FEET.
WAVES ARE EXPECTED TO BE AROUND 2 FEET OR LESS ON DELAWARE BAY.

OUTLOOK...
SUB-SCA CONDITIONS EXPECTED MUCH OF THE TIME. A FEW NEAR SCA GUSTS
POSSIBLE ON THE WATERS FRI NIGHT. SCT TSTMS WILL CREATE LOCALLY
HIGHER WINDS AND SEAS FRI NIGHT THRU SAT NIGHT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR PAZ070-071-102-
     104-106.
NJ...HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR NJZ015-017>019.
DE...HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...O'HARA
AVIATION...IOVINO/O'HARA
MARINE...IOVINO/O'HARA
Hazardous weather outlook, Jun 11, 3:29 PM EDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 PM EDT THU JUN 11 2015

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023-
027-PAZ054-055-060>062-101-103-105-121930-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-
UPPER BUCKS-
329 PM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDEX VALUES WILL BE BETWEEN 90 AND 95 DEGREES THROUGH THE
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDEX VALUES WILL BE BETWEEN 90 AND 95 DEGREES FRIDAY
AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-121930-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
329 PM EDT THU JUN 11 2015

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDEX VALUES WILL BE BETWEEN 90 AND 95 DEGREES THROUGH THE
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-121930-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
329 PM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-121930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
329 PM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 11, 5:45 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 PM EDT THU JUN 11 2015

PAZ060-061-112245-
BERKS-LEHIGH-
545 PM EDT THU JUN 11 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BERKS AND
NORTHWESTERN LEHIGH COUNTIES...

AT 543 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM HECKSCHERVILLE TO NEAR TOWER CITY TO NEAR DEHART
DAM...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  STRAUSSTOWN AROUND 625 PM EDT.
  WANAMAKERS AROUND 640 PM EDT.
  HAMBURG...WOMELSDORF...WERNERSVILLE...NEWMANSTOWN...ROBESONIA...
SHOEMAKERSVILLE...BERNVILLE...LENHARTSVILLE...NEW TRIPOLI AND JORDAN
VALLEY AROUND 645 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CENTERPORT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS WHICH CAN
CAUSE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4065 7598 4070 7583 4073 7576 4072 7563
      4051 7591 4030 7613 4049 7643
TIME...MOT...LOC 2143Z 278DEG 21KT 4074 7627 4063 7649 4045 7669

MWG/LR
Special weather statement, Jun 11, 5:57 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 PM EDT THU JUN 11 2015

PAZ054-061-112245-
CARBON-LEHIGH-
557 PM EDT THU JUN 11 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CARBON AND
NORTHWESTERN LEHIGH COUNTIES...

AT 556 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER
BRANDONVILLE...OR NEAR SHENANDOAH...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  NESQUEHONING...WEATHERLY AND NEW MAHONING AROUND 630 PM EDT.
  JIM THORPE AROUND 635 PM EDT.
  LEHIGHTON AROUND 640 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SUMMIT HILL...
TRESCKOW...BOWMANSTOWN...BEAVER MEADOWS...LANSFORD...WEISSPORT...
WEISSPORT EAST AND PARRYVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS WHICH CAN
CAUSE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4072 7563 4073 7577 4074 7576 4083 7590
      4091 7599 4098 7582 4098 7580 4101 7573
      4103 7574 4105 7577 4109 7577 4113 7569
TIME...MOT...LOC 2156Z 262DEG 30KT 4086 7620

ROBERTSON/MWG
Special weather statement, Jun 11, 6:35 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
635 PM EDT THU JUN 11 2015

PAZ054-055-062-112315-
CARBON-MONROE-NORTHAMPTON-
635 PM EDT THU JUN 11 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CARBON...NORTHEASTERN
NORTHAMPTON AND CENTRAL MONROE COUNTIES...

AT 634 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER JIM
THORPE...OR NEAR LEHIGHTON...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  CHRISTMANS...BELTZVILLE STATE PARK AND ALBRIGHTSVILLE AROUND 645 PM
EDT.
  PENN FOREST RESERVOIR AND MECKESVILLE AROUND 650 PM EDT.
  KRESGEVILLE AND JONAS AROUND 655 PM EDT.
  BRODHEADSVILLE...GILBERT...SUN VALLEY...ROSSLAND AND KUNKLETOWN
AROUND 700 PM EDT.
  MCMICHAEL AROUND 705 PM EDT.
  WIND GAP...SAYLORSBURG...REEDERS AND TANNERSVILLE AROUND 710 PM
EDT.
  EAST STROUDSBURG...BANGOR...PEN ARGYL...EAST BANGOR...STORMVILLE
AND ANALOMINK AROUND 715 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TRESCKOW...
BARTONSVILLE...BEAVER MEADOWS...WEISSPORT EAST...MERWINSBURG...
STROUDSBURG...EFFORT...ROSETO...ARLINGTON HEIGHTS AND FIDDLETOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS WHICH CAN
CAUSE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4080 7517 4085 7592 4091 7599 4098 7582
      4098 7580 4101 7573 4103 7574 4104 7576
      4105 7576 4114 7517
TIME...MOT...LOC 2234Z 264DEG 33KT 4091 7574

ROBERTSON
Special weather statement, Jun 11, 6:39 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
639 PM EDT THU JUN 11 2015

PAZ060-103-112345-
WESTERN MONTGOMERY-BERKS-
639 PM EDT THU JUN 11 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS AND NORTHWESTERN
MONTGOMERY COUNTIES...

AT 637 PM EDT...A STRONG THUNDERSTORM WAS NEAR STRAUSSTOWN...OR NEAR
SCHUYLKILL HAVEN...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KUTZTOWN...HAMBURG...FLEETWOOD...LAURELDALE...TOPTON...LEESPORT...
SHOEMAKERSVILLE...BERNVILLE...BECHTELSVILLE...LYONS...STRAUSSTOWN...
LENHARTSVILLE...FAIRVIEW HGTS...BOYERTOWN AND CENTERPORT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM AND MAY CAUSE
PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4048 7626 4053 7621 4054 7617 4056 7613
      4058 7605 4057 7602 4061 7600 4047 7557
      4030 7564
TIME...MOT...LOC 2237Z 286DEG 20KT 4053 7613

MWG
Special weather statement, Jun 11, 7:08 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
708 PM EDT THU JUN 11 2015

NJZ007-008-PAZ054-055-062-120000-
MORRIS-WARREN-CARBON-MONROE-NORTHAMPTON-
708 PM EDT THU JUN 11 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL WARREN...WEST
CENTRAL MORRIS...NORTHEASTERN CARBON...NORTHEASTERN NORTHAMPTON AND
SOUTHERN MONROE COUNTIES...

AT 707 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WHITE HAVEN TO WIND GAP...AND MOVING EAST AT 35
MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  BANGOR...PEN ARGYL...WIND GAP AND SAYLORSBURG AROUND 715 PM EDT.
  EAST BANGOR AROUND 720 PM EDT.
  BELVIDERE...SUN VALLEY AND LONG POND AROUND 730 PM EDT.
  OXFORD...MCMICHAEL...BRODHEADSVILLE AND GILBERT AROUND 735 PM EDT.
  HOPE...REEDERS AND GREAT MEADOWS-VIENNA AROUND 740 PM EDT.
  TANNERSVILLE AROUND 745 PM EDT.
  HACKETTSTOWN...BEATYESTOWN...STORMVILLE AND ANALOMINK AROUND 750 PM
EDT.
  EAST STROUDSBURG AND LONG VALLEY AROUND 755 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BARTONSVILLE...
MERWINSBURG...BEATTYESTOWN...STROUDSBURG...EFFORT...ROSETO...
ARLINGTON HEIGHTS AND PORTLAND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS WHICH CAN
CAUSE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4106 7522 4080 7474 4083 7534 4104 7576
      4107 7577
TIME...MOT...LOC 2307Z 276DEG 30KT 4103 7571 4087 7531

ROBERTSON
Special weather statement, Jun 11, 7:34 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
734 PM EDT THU JUN 11 2015

PAZ060-103-112335-
WESTERN MONTGOMERY-BERKS-
734 PM EDT THU JUN 11 2015

...SPECIAL WEATHER STATEMENT FOR CENTRAL BERKS AND NORTHWESTERN
MONTGOMERY COUNTIES CANCELLED...

THE STORM THAT PROMPTED THE SPECIAL WEATHER STATEMENT HAS WEAKENED.

LAT...LON 4048 7626 4053 7621 4054 7617 4056 7613
      4058 7605 4057 7602 4061 7600 4047 7557
      4030 7564
TIME...MOT...LOC 2237Z 286DEG 20KT 4053 7613

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:17 PM EDTHeat AdvisoryPHIBurlington, Camden, Gloucester, Mercer29 hr
Jun 11, 7:08 PM EDTSpecial Weather StatementPHIWarren52 min
Jun 11, 5:45 PM EDTSpecial Weather StatementPHIBerks60 min
Jun 11, 5:57 PM EDTSpecial Weather StatementPHICarbon48 min
Jun 11, 6:35 PM EDTSpecial Weather StatementPHICarbon, Monroe40 min
Jun 11, 6:39 PM EDTSpecial Weather StatementPHIBerks66 min

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.